Previous |  Up |  Next

Article

References:
[1] Banach S.: Théorie des Opérations Linéaires. Warsaw, 1932. Zbl 0005.20901
[2] Brockett R. W.: Lie algebras and Lie groups in control theory. Geometric Methods in System Theory, Reidel, Boston (1973), 43-82. Zbl 0305.93003
[3] Dieudonné J.: Foundations of Modern Analysis. Academic Press, New York and London (1960). MR 0120319
[4] Graham G.: Manifolds with Generalized Boundary and Diflferentiable Semigroups. Ph.D. Thesis, University of Houston, 1979.
[5] Graham G.: The Lie theory of differentiable semigroups. (to appear). MR 0724628
[6] Graves L. M.: Some mapping theorems. Duke Math. J. 17 (1950), 111-114. DOI 10.1215/S0012-7094-50-01713-3 | MR 0035398 | Zbl 0037.20401
[7] Hille E., Phillips R. S.: Functional Analysis and Semigroups. Am. Math. Soc, Providence (1957). MR 0089373 | Zbl 0078.10004
[8] Hirschorn R.: Topological semigroups, sets of generators and controllability. Duke Math. J., 40 (1973), 937-947. MR 0325837 | Zbl 0285.22001
[9] Jurdjevic V., Sussmann H. J.: Control systems on Lie groups. Jour. Differential Eq. 12 (1972), 313-329. DOI 10.1016/0022-0396(72)90035-6 | MR 0331185 | Zbl 0237.93027
[10] Kelley J. L.: General Topology. Graduate Texts in Mathematics, vol. 27, Springer-Verlag, New York, Heidelberg, and Berlin. MR 0370454 | Zbl 0518.54001
[11] Lang S.: Introduction to differentiable manifolds. Interscience, New York (1967). MR 0155257
[12] Leach E. В.: А note on inverse function theorems. Proc. Amer. Math. Soc. 72 (1961), 694 to 697. DOI 10.1090/S0002-9939-1961-0126146-9 | MR 0126146 | Zbl 0191.15003
[13] Mostert P. S., Shields A. L.: Semigroups with identity on a manifold. Trans. Am. Math. Soc., 91 (1959), 380-389. DOI 10.1090/S0002-9947-1959-0105463-8 | MR 0105463 | Zbl 0205.02602
[14] Nashed M. Z.: Differentiability and related properties of nonlinear operators: Some aspects of the role of differentials in nonlinear functional analysis. Nonlinear Functional Analysis and Applications, L. B. Rail, ed., Academic Press, New York (1971), 109-309. MR 0276840
[15] Nashed M. Z.: Generalized inverse mapping theorems and related applications of generalized inverses in nonlinear analysis. Nonlinear Equations in Abstract Spaces, V. Lakshmikantham, ed.. Academic Press, New York (1978), 217-252. MR 0502545 | Zbl 0452.47073
[16] Nijenhuis A.: Strong derivatives and inverse mappings. Amer. Math. Monthly 81 (1974), 969-981. DOI 10.2307/2319298 | MR 0360958 | Zbl 0296.58002
[17] Vainberg M. M.: Variational Methods for the Study of Nonlinear Operators. Holden-Day, San Francisco, (1964). MR 0176364 | Zbl 0122.35501
[18] Whitney H.: Analytic extensions of differentiable functions defined in closed sets. Trans. Amer. Math. Soc. 36 (1934), 63-89. DOI 10.1090/S0002-9947-1934-1501735-3 | MR 1501735 | Zbl 0008.24902
Partner of
EuDML logo